MAUDE Adverse Event Report: CONMED CORPORATION SET 60DROP STAT2 SPLIT SEP; SET, ADMINISTRATION, INTRAVASCULAR

CONMED CORPORATION SET 60DROP STAT2 SPLIT SEP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number S2V-60
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility, (b)(6) hospital, reported the device was not allowing fluid/drugs to drip properly.The device was returned, flow rate was tested during evaluation and the complaint was not confirmed.The device was able to regulate flow consistently, turn off and run full open properly.Variation in drip rate is expected with this product.The instruction for use cautions the user that dial numbers are approximate.Medical professionals should confirm drip rate by using timer or watch with a second hand.The product specification states there must be a continuous increase in flow rate when the dial is turned from off to full.This device met specification.The complaint product was re-evaluated as part of a root cause investigation on 08 jun 2017.Engineers disassembled the item to evaluate the internal drum.The drum channel was incorrect and is being addressed with a supplier corrective action request.Based on these findings, this complaint is considered confirmed and supplier related.
 
Event or Problem Description
The user facility reported the device was not allowing fluids/drugs to drip properly.No additional information was provided.

Brand Name
SET 60DROP STAT2 SPLIT SEP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key6636866
Report Number3007305485-2017-00137
Device Sequence Number19113136
Product Code LDR
UDI-Device Identifier00653405033014
UDI-Public(01)00653405033014(17)20071230110201507144
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K905498A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/12/2020
Device Catalogue NumberS2V-60
Device Lot Number201507144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date06/13/2017
Patient Sequence Number1